Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 48, Issue 3, Supplementary 2002  pp. 535-548.

Ideals in transformation-group $C^*$-algebras

Authors Astrid an Huef (1), and Dana P. Williams (2)
Author institution: (1) School of Mathematics, The University of New South Wales, Sydney NSW 2052, Australia
(2) Department of Mathematics, Dartmouth College, Hanover, NH 03755, USA

Summary:  We characterize the ideal of continuous-trace elements in a separable transformation-group $C^{*}$-algebra $\cocx$. In addition, we identify the largest Fell ideal, the largest liminal ideal and the largest postliminal ideal.

Contents    Full-Text PDF